MathSciNet Relay Station
MathSciNet bibliographic data
MR466457 (57 #6336) 26A86 (34A40)
Wang, Chung Lie A short proof of a Greene theorem. Proc. Amer. Math. Soc. 69 (1978), no. 2, 357–358.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement